# SDR ASAA1057656

- Difficulty date: April 5, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 12,270 hours, 3,990 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Unknown
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE LIMIT INDICATION SHOWS ON THRUST MODE DISPLAY (WITH THROTTLES CLOSED ON DESCENT IT SHOWED CRZ BUT WENT BACK TO A/T LIMIT W/PWR) F/C 223 220 00.   A/T FCC 'A' LAST LEG LOGGED 16 NO EEC DATA SYS TESTS GOOD.  REF 22 00 01 730 801.  A/C REMAINS CAT IIIA A/L & HGS QUALIFIED.  GRD FUNCTIONS GOOD.  NO HISTORY.
